논문KCI 등재
PARALLEL SECTIONS HOMOTHETY BODIES WITH MINIMAL MAHLER VOLUME IN Rn
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In the paper, we define a class of convex bodies in Rn–parallel sections homothety bodies, and for some special parallel sections homoth- ety bodies, we prove that n-cubes have the minimal Mahler volume.
Abstract
In the paper, we define a class of convex bodies in Rn–parallel sections homothety bodies, and for some special parallel sections homoth- ety bodies, we prove that n-cubes have the minimal Mahler volume.
참고문헌 (26)
- S. Artstein, "On the Santal´o point of a function and a functional Santal´o inequality", Mathematika, 54, pp.33~48 (2004)
- K. Ball, "Mahlers conjecture and wavelets", Discrete Comput. Geom, 13(3-4), pp.271~277 (1995)
- J. Bourgain, "New volume ratio properties for convex symmetric bodies in Rn", Invent. Math, 88(2), pp.319~340 (1987)
- S. Campi, "Volume inequalities for L p-zonotopes", Mathematika, 53(1), pp.71~80 (2006)
- S. Campi, "On volume product inequalities for convex sets", Proc. Amer. Math. Soc, 134(8), pp.2393~2402 (2006)
- S. Campi, "Extremal convex sets for Sylvester-Busemann type functionals", Appl. Anal, 85(1-3), pp.129~141 (2006)
- M. Fradelizi, "The case of equality for an inverse Santal´o functional inequality", Adv. Geom, 10(4), pp.621~630 (2010)
- R. J. Gardner, "Geometric Tomography" (2006), Cambridge University Press
- Y. Gordon, "Zonoids with minimal volume-product–a new proof", Proc. Amer. Math. Soc, 104(1), pp.273~276 (1988)
- J. Kim, "Local minimality of the volume-product at the simplex", Mathe-matika
- G. Kuperberg, "From the Mahler conjecture to Gauss linking integrals", Geom. Funct. Anal, 18(3), pp.870~892 (2008)
- Y. Lin, "Convex bodies with minimal volume product in R2–a new proof", Discrete Math, 310(21), pp.3018~3025 (2010)
- M. A. Lopez, "A special case of Mahler’s conjecture", Discrete Comput. Geom, 20(2), pp.163~177 (1998)
- E. Lutwak, "A volume inequality for polar bodies", J. Differential Geom, 84(1), pp.163~178 (2010)
- K. Mahler, "Ein ¨Ubertragungsprinzip f¨ur konvexe K¨orper", Casopis Pest. Mat. Fys, 68, pp.93~102 (1939)
- K. Mahler, "Ein Minimalproblem f¨ur konvexe Polygone", Mathematica (Zutphen) B, 7, pp.118~127 (1939)
- M. Meyer, "Une caract´erisation volumique de certains espac´es normes de dimension finie", Israel J. Math, 55(3), pp.317~326 (1986)
- M. Meyer, "Convex bodies with minimal volume product in R2", Monatsh. Math, 112(4), pp.297~301 (1991)
- M. Meyer, "Shadow systems and volumes of polar convex bodies", Mathe-matika, 53(1), pp.129~148 (2006)
- F. Nazarov, "A remark on the Mahler conjecture: local minimality of the unit cube", Duke Math. J, 154(3), pp.419~430 (2010)
- S. Reisner, "Random polytopes and the volume-product of symmetric convex bodies", Math. Scand, 57(2), pp.386~392 (1985)
- S. Reisner, "Zonoids with minimal volume-product", Math. Z, 192(3), pp.339~346 (1986)
- S. Reisner, "Minimal volume product in Banach spaces with a 1-unconditional basis", J. London Math. Soc, 36(1), pp.126~136 (1987)
- 1981, "Sur le volume des corps convexes sym etriques, Seminaire d’initiation ‘al’ Analyse, 1980", pp.1981, J. Saint-Raymond
- R. Schneider, "Convex Bodies: The Brunn-Minkowski Theory" (1993), Cambridge University Press
- T. Tao, "Structure and Randomness, Pages from year one of a mathematical blog" (2008), Amer-ican Mathematical Society
이 간행물의 다른 논문 (30건)
Autocommutators and auto-Bell groupsAzam K. Mousavi, Hesam Safa, Mohammad Reza R. Moghaddampp. 923-931Representations of solutions to periodic continuous linear system and discrete linear system김도한, Jong Son Shinpp. 933-942FINITE GROUPS WITH SOME SEMI-p-COVER-AVOIDING OR ss-QUASINORMAL SUBGROUPSQingjun Kong, Xiuyun Guopp. 943-948A note on ternary cyclotomic polynomialsBin Zhangpp. 949-955On the geometry of Lorentz spaces as a limit spaceJong-Gug Yunpp. 957-964
